Topical Steroid Addition Causes Woman’s Skin To Fall Off

Topical Steroid Addition Causes Woman’s Skin To Fall Off

Janelle Norman from B.C. (Canada) had a mild case of eczema on her ankle in 2010. She went to the doctors who prescribed her with a topical steroid cream for treatment.

Unfortunately, instead of fixing the problem, the rash spread to the rest of her body throughout time only making it worse. Desperate for anything she used more cream and the more she used the worse it had become. It turns out she became addicted to the topical steroid cream (most TSW cases end up this way, myself included).

What doctors and pharmaceutical companies don’t tell you, is that topical steroid creams cause A LOT of damage. Especially after years of use. (TRUST ME, I know this first hand as I’m going through withdrawal myself)

Once Janelle realized all the damage that had been done from the topical steroid cream she quit cold turkey (the best solution). What were her side effects? Her skin started splitting apart and falling off, she lost her hair, loss of appetite, and had severe oozing from her inflamed skin. Recover time – 1.5 years.

Meet Janelle

It’s an incredible story. To see before pictures of Janelle and watch the FULL VIDEO click on the link below
http://www.huffingtonpost.ca/2015/05/15/steroid-cream-addiction_n_7236986.html 

Leave a Reply

Your email address will not be published.